# SDR AALA202412015370

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N796AN
- Make and model: Boeing 777223
- Aircraft serial: 30796
- Aircraft time: 92,030 hours, 11,944 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BULKHEAD SUPPORT BRACKET LOCATED AT STA 2268.25 LEFT HAND SIDE. REPLACED SUPPORT BRACKET PER SRM 51-40-02-0G AND DWG 148W3271.
